MAUDE Adverse Event Report: ATRIUM MEDICAL BLOOD BAG, ATS SELF-FILLING; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL BLOOD BAG, ATS SELF-FILLING; APPARATUS, AUTOTRANSFUSION
Model Number 2450
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up once the evaluation is completed.
 
Event or Problem Description
Auto transfusion blood bag was already activated or ¿sprung¿.
 
Additional Manufacturer Narrative
The device was not returned for evaluation therefore the complaint could not be confirmed.The device history records associated with this lot were reviewed and found to be complete and have met all finished good specifications.Clinical evaluation: the chest drain auto-transfusion system is used to collect autologous blood from the patient¿s pleural cavity or mediastinum for reinfusion purposes in postoperative and trauma blood loss management.If a unit does not function as intended there is a risk to the patient that needs transfusion to now need type and cross of donor blood products and an increase in the risk of exposure to foreign blood borne pathogens.For models equipped with an inline connector, use of an atrium in-line ats bag will provide an additional method for post-operative ats collection.The instructions for use (ifu)2 state do not use if device or package is damaged.

Brand Name
BLOOD BAG, ATS SELF-FILLING
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL
40 continental blvd
merrimack NH 03054
MDR Report Key8328795
Report Number3011175548-2019-00170
Device Sequence Number1789672
Product Code CAC
UDI-Device Identifier00650862124507
UDI-Public00650862124507
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K883663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number2450
Device Catalogue Number2450
Device Lot Number238124
Device AgeYR
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1